MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK CC; SEE H10

EXACTECH, INC. OPTETRAK CC; SEE H10
Model Number CC TIBIAL INSERT SZ 3, 15MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 06/16/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal notification, that patient, underwent initial left knee replacement surgery on (b)(6) 2007.She was implanted with an optetrak device.On (b)(6) 2017, approximately 10 years 2 month post initial procedure, plaintiff underwent left total knee revision surgery due to a ¿left knee aseptic loosening.¿ upon removal of the original tibial insert, plaintiff was implanted with a second recalled optetrak device in her left knee.Plaintiff¿s revision surgery was due to accelerated and preventable wear of the defective polyethylene insert component within the optetrak device.Following her revision surgery, plaintiff continued to experience pain in her left knee, and plaintiff will be proceeding with a re-revision surgery to remove the second recalled optetrak device implanted in her left knee.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
Prosthesis, knee, patellofemoral tibial, semi-constrained, cemented, polymer/metal/polymer.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of loosening and prosthesis wear as stated in the legal documentation.The aseptic (non-infected) loosening may have been the result of an insufficient bond between the implant and the bone.The extent and root cause of the reported polyethylene wear cannot be determined as the device was not returned for evaluation and radiographs, photographs, and operative notes were not provided.H6 clinical and problem codes were corrected to more accurately reflect the reported incident.

Brand Name
OPTETRAK CC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16422298
Report Number1038671-2023-00210
Device Sequence Number14838573
Product Code JWH
UDI-Device Identifier10885862054272
UDI-Public10885862054272
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/15/2010
Device Model NumberCC TIBIAL INSERT SZ 3, 15MM
Device Catalogue Number208-23-15
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown